# SDR CALA2023012300188

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 65,063 hours, 20,220 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: C Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SPOKE TO FLT CREW IN SFO LT SYS 83  ,CENTER 93 ,RT SYS 98 . ALL NORMAL DURING FLT, MLG DOWN CENTER WENT TO ZERO . ALSO CENTER SYS PRESSURE WENT TO ZERO 88%. SERVICED CENTER HYD SYS TO 89% FROM 32%.PRESSURIZED ALL HYD SYS,  NO LEAKS FOUND ON ACFT.  AFT OF HORIZANTAL STAB AUTOPILOT ELEVATOR SERVOS HAVE HYD FLUID ON THEM, RAN AUTOPILOT TEST TWICE NO LEAKS.AFTER RUNNING CENTER HYD SYS PERFORMED A LEAK CHECK ON CENTER HYD SYS IAW REMOVED C2  ACMP FOR CENTER SYS IAW AMM 29-11-02, DUE TO REPLACED C2 ACMP IAW 29-11-02-404-016. OPS, LEAK CHECKED GOOD IAW FIM 29-11, FAULT TREE 801-C3 - STEP 4. NO LEAKS FOUND PREVIOUS HISTORY.  REQUIRES INSTALLATION TEST & OPS CHECK. . RAN PUMP FOR SEVERAL MINS FUILD LEVEL REMAINED.  INSPECTED AREAS. SAME.  R & R C2 RESOVOIR TRANSMITTER IAW AMM 29-33-01/401. PRESSURED HYD SYS. NO LEAKS NOTED. PRESSURE LEVEL REMAINED CONSISTENT.
